# SDR AALA20021817

- Difficulty date: December 18, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49320
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1547 - VERY STRONG FUMES IN COCKPIT AND CABIN JUST AFTER TAKEOFF ORD.  AIRCRAFT WAS SMOKEY WITH FUMES.  CABIN FIRE/SMOKE CHECKLIST COMPLETED.  FUMES PARTICULARLY STRONG IN FIRST CLASS CABIN.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPAIRED HYDRAULIC LEAK TO LEFT AND RIGHT THRUST REVERSER CONTROL VALVE AND RUDDER SHUTOFF VALVE.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
